×

zbMATH — the first resource for mathematics

Banach spaces and algebras of continuous functions. (English) Zbl 0064.10902

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Samuel Eilenberg, Banach space methods in topology, Ann. of Math. (2) 43 (1942), 568 – 579. · Zbl 0061.39801
[2] S. B. Myers, Banach spaces of continuous functions, Ann. of Math. (2) 49 (1948), 132 – 140. · Zbl 0029.30401
[3] S. B. Myers, Spaces of continuous functions, Bull. Amer. Math. Soc. 55 (1949), 402 – 407. · Zbl 0033.28302
[4] S. B. Myers, Normed linear spaces of continuous functions, Bull. Amer. Math. Soc. 56 (1950), 233 – 241. · Zbl 0037.20204
[5] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), no. 3, 375 – 481. · Zbl 0017.13502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.